Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 49, NWS Wilmington, OH

April 8, 2020Clinton County, Fayette County, Highland County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 8, 2020, 10:48 PM EDT for Clinton County, Fayette County, Highland County, Ohio. It was in force for 57 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2020, 10:48 PM EDT (02:48 UTC)
Expired
Apr 8, 2020, 11:45 PM EDT
In force
57 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinton County, OH, Fayette County, OH, Highland County, OH

The radar

The Cincinnati radar (KILN), 26 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 11:23 PM EDTTSTM WND DMG6 Wnw Hillsboro, OHTREES DOWN ALONG ANDERSON ROAD.
Apr 8, 11:24 PM EDTTSTM WND DMG4 Nw Hillsboro, OHTREES DOWN. PARTIAL REMOVAL OF A ROOF FROM AN OLD RESIDENCE ON EAST ANDERSON ROAD.
Apr 8, 11:25 PM EDTTSTM WND DMG4 Wnw Hillsboro, OHTREES DOWN ALONG MAD RIVER ROAD.
Apr 8, 11:26 PM EDTTSTM WND DMG5 Nw Hillsboro, OHONE TREE DOWNED NEAR CROSEN ROAD.
Apr 8, 11:28 PM EDTTSTM WND DMG4 Nnw Hillsboro, OHTREES DOWNED ALONG STATE ROUTE 73 NEAR WELCOME ROAD.
Apr 8, 11:28 PM EDTTSTM WND DMG5 Nw Hillsboro, OHTREES DOWN NEAR RUNK LANE.
Apr 8, 11:29 PM EDTTSTM WND DMG3 Nnw Hillsboro, OHTREES DOWNED ALONG STATE ROUTE 73 NEAR DIVEN ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 7:24 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.8 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2020-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2020-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2413 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

431 
WUUS51 KILN 090248
SVRILN
OHC027-047-071-090345-
/O.NEW.KILN.SV.W.0049.200409T0248Z-200409T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
1048 PM EDT Wed Apr 8 2020

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Fayette County in central Ohio...
  Eastern Clinton County in southwestern Ohio...
  Northern Highland County in southwestern Ohio...

* Until 1145 PM EDT.

* At 1047 PM EDT, a severe thunderstorm was located near New Vienna,
  moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Washington Court House, Hillsboro, Greenfield, Sabina, Leesburg,
  New Vienna, Jeffersonville, Bloomingburg, New Holland, Staunton,
  Good Hope, Highland, Milledgeville, Octa, Interstate 71 at State
  Route 38, East Monroe, Samantha, Lees Creek, Madison Mills and Rock
  Mills.

This includes I-71 in Ohio between mile markers 62 and 75.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

A Tornado Watch remains in effect until 200 AM EDT for central,
southwestern and west central Ohio.

LAT...LON 3951 8328 3934 8339 3931 8346 3918 8368
      3930 8378 3955 8369 3955 8367 3965 8366
      3971 8364 3969 8325
TIME...MOT...LOC 0247Z 212DEG 28KT 3930 8364 

HAIL...1.00IN
WIND...60MPH
 
$$

McGinnis
2 follow-up statements
437 
WWUS51 KILN 090313 RRA
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1113 PM EDT Wed Apr 8 2020

OHC027-047-071-090345-
/O.CON.KILN.SV.W.0049.000000T0000Z-200409T0345Z/
Fayette OH-Clinton OH-Highland OH-
1113 PM EDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR FAYETTE...EASTERN CLINTON AND NORTHERN HIGHLAND COUNTIES...

At 1113 PM EDT, a severe thunderstorm was located near Leesburg,
moving east at 50 mph.

A tornado warning is also in effect for southern Clinton and eastern 
Highland counties.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Washington Court House, Hillsboro, Greenfield, Sabina, Leesburg, New
Vienna, Jeffersonville, Bloomingburg, New Holland, Staunton, Good
Hope, Highland, Milledgeville, Octa, Interstate 71 at State Route 38,
East Monroe, Samantha, Lees Creek, Madison Mills and Rock Mills.

This includes I-71 in Ohio between mile markers 62 and 75.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

A Tornado Watch remains in effect until 200 AM EDT for central,
southwestern and west central Ohio.

LAT...LON 3951 8328 3934 8339 3931 8346 3918 8368
      3930 8378 3955 8369 3955 8367 3965 8366
      3971 8364 3969 8325
TIME...MOT...LOC 0313Z 255DEG 42KT 3941 8361 

HAIL...0.75IN
WIND...60MPH
 
$$

Hatzos
072 
WWUS51 KILN 090342 RRA
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1142 PM EDT Wed Apr 8 2020

OHC027-047-071-090352-
/O.EXP.KILN.SV.W.0049.000000T0000Z-200409T0345Z/
Fayette OH-Clinton OH-Highland OH-
1142 PM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE...EASTERN CLINTON AND
NORTHERN HIGHLAND COUNTIES WILL EXPIRE AT 1145 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Tornado Watch remains in effect until 200 AM EDT for central and
southwestern Ohio.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3951 8328 3934 8339 3931 8346 3918 8368
      3930 8378 3955 8369 3955 8367 3965 8366
      3971 8364 3969 8325
TIME...MOT...LOC 0342Z 212DEG 28KT 3960 8346 

$$

McGinnis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 7:55 PM EDT, 2 hours 53 minutes earlier.

Area forecast discussion, Apr 8, 7:55 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
755 PM EDT Wed Apr 8 2020

.SYNOPSIS...
A cold front will cross the region tonight and bring one more
round of showers and thunderstorms. A few showers will follow
Thursday and Thursday evening, with temperatures about 20
degrees cooler from today's highs expected on Thursday and
Friday.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Tornado Watch #91 is now in effect for a portion of the NWS
Wilmington OH forecast area.

Current surface analysis indicates a cold front extends from
near Chicago to the southwest, with a wave of low pressure along
the front in central Illinois, soon to move east into western
Indiana. There is also a well-defined 850mb wave riding
basically along with the front, and favorable divergence aloft
ahead of a very well defined 500mb jet streak. Large scale
ascent ahead of these features has led to lots of convection
developing within the warm sector -- discrete cells in and near
southern Illinois, and clusters of cells (with a few isolated
supercells) closer to the cold front further north. Over the
next few hours, as these storms make their way into the ILN CWA,
these storms are expected to continue to grow upscale into a
linear feature (perhaps a bowing MCS) with some potential for
continued discrete development ahead of it. The model signal has
been very consistent with regards to MCS/bow/QLCS type storm
morphology affecting the southwestern quadrant of the ILN CWA in
the 02Z-03Z time frame, then spreading ESE from there in the
04Z-06Z time frame. This forecast still appears to be on track.

The biggest question mark with regards to the severe threat
tonight is with low-level moisture. Dewpoints mixed out
impressively today, with T/Td depressions of over 30F being
observed all across the ILN forecast area. Looking at model
theta-e projections, it is clear that there will be an
impressive but short-lived surge of moisture coming into the
area, but only in the 2-3 hours immediately before the storms
arrive. With light and variable winds observed in the Cincinnati
area at 7PM, it is expected that this switch to SSW flow is
about to begin. If the boundary layer is not able to appreciably
moisten, surface-based instability may be somewhat limited by
inhibition. This would end up supporting an outflow-dominant
storm mode and in that case, the dry air could actually end up
exacerbating the threat for strong wind. What will keep these
storms strong, regardless of the above, is the combination of
strong forcing, strong deep-layer shear, and steep mid-level
lapse rates. Though the questions about boundary layer stability
may also inhibit tornado potential, the 0-1km shear (which does
include some turning very low to the ground) is at least a
little bit concerning, along with the presence of the surface
wave and a pseudo-warm frontal boundary that the storms might be
running along.

Ultimately, the main issue tonight is expected to be a wind
damage threat, with at least some potential for swaths of
significant wind damage.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Temperatures will be hard pressed to recover more than a handful
of degrees on Thursday given the cold advection and northwest
winds 15-20 mph gusting to 30 mph. This will make it feel a
good 10-15 degrees colder than ambient temperatures. After our
past few days of high temps in the 70s, it will definitely feel
blustery.

Highs will range from the upper 40s to lower 50s, maxing out
around noon or the early afternoon. Cold air may also present
enough overturning in the daytime for some scattered showers.

During the evening, an area of showers is expected to cross nnw
to sse as an energetic upper trough oriented w-e crosses in the
early evening. The upper dynamics will help to push a secondary
surface pressure trough/wind shift southward ahead of it.

Low temperatures will be fairly uniform with a good wnw wind
overnight, ranging from 33-35 for most of the area. This could
present an issue with a freeze warning becoming necessary, but
there is not any real threat of frost given the wind speed.
Given expected convective weather tonight, will not include
mention of this potential freeze until after this threat is
over.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Surface high pressure will build east across the Tennessee Valley to
the Carolina Coast Friday into Saturday. This will keep us mainly
dry and cool through the end of the week. Temperatures on Friday
will be 10 to 15 degrees below normal with highs in the mid 40s to
lower 50s. Friday night will also be cool with lows in the lower 30s
and areas of frost likely.

Mid level short wave energy will eject out of the southern Plains
Saturday night into Sunday helping to carve out a broad upper level
trough over much of the CONUS through mid week. An associated
strengthening surface low will lift northeast across the Ohio
Valley/Great Lakes region Sunday night into Monday. Models continue
to struggle with the timing/placement/strength of the surface low
but both the GEFS and ECMWF means keep the surface low just off to
our west as it tracks up toward the Great Lakes. This will lead to
an increasing chance of showers Sunday into Sunday night and will
allow for some categorical pops to overspread the region. Degree of
destabilization is somewhat in doubt ahead of the low, but given the
possible strength of the low, will at least allow for a slight
chance of thunder. Ahead of the low, temperatures will moderate
through the weekend. Highs on Saturday will be in 50s, with highs on
Sunday in the upper 50s to lower 60s.

There are a lot of model differences late in the period. Will hang
on to some lower end pops given the upper level trough and potential
for weak disturbances working through. This will also result in well
below normal temperatures through mid week.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Two main concerns for the TAFs in the next 24 hours.

First is the potential for thunderstorms tonight. Storms are
expected to move across the TAF sites between 02Z and 06Z. There
is high confidence in thunderstorms with IFR conditions
occurring at KCVG/KLUK/KILN, and moderate confidence at
KDAY/KCMH/KLCK. In addition, the storms at KCVG/KLUK/KILN may
produce strong to severe winds. Gusts have been included in
tempo groups at these airports, and these gusts may need to be
increased in future forecasts.

Some MVFR ceilings and continuing showers are expected behind
the storms, and after a few hours, a front will move through the
area. This front will switch winds to the northwest, and these
winds will then gradually increase through the rest of the
overnight and into tomorrow. This is the second item of concern
for the TAFs. VFR conditions are expected tomorrow, but as wind
gusts continue to increase, they will get to around 30 knots.
There is some chance of winds exceeding 35 knots, and thus these
wind gusts tomorrow morning/afternoon may need to be increased
in future TAFs as well.

Some clouds and a chance of showers will move back into the
airports late tomorrow afternoon / tomorrow evening, but VFR
conditions are expected.

OUTLOOK...MVFR conditions and thunderstorms are possible Sunday
and Sunday night. Gusty winds are possible on Monday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Franks
NEAR TERM...Hatzos
SHORT TERM...Franks
LONG TERM...JGL
AVIATION...Hatzos
Hazardous weather outlook, Apr 8, 4:14 PM EDT, 6 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
414 PM EDT Wed Apr 8 2020

INZ066-073>075-080-KYZ089>100-OHZ077>079-091200-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Hamilton-Clermont-Brown-
414 PM EDT Wed Apr 8 2020

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky and Southwest Ohio.

.DAY ONE...Tonight.

Thunderstorms will move southeast across the region later this
evening into the early morning hours. Damaging winds, large hail,
heavy rainfall, and isolated tornadoes will be possible with the
storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Frost will be possible Friday night into Saturday morning as
temperatures drop into the lower 30s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed, while following all local,
state and CDC guidelines.

INZ050-058-059-OHZ042-051>054-060>064-070>074-080>082-088-091200-
Wayne-Fayette IN-Union IN-Darke-Miami-Champaign-Clark-Madison-Preble-
Montgomery-Greene-Fayette OH-Pickaway-Butler-Warren-Clinton-Ross-
Hocking-Highland-Adams-Pike-Scioto-
414 PM EDT Wed Apr 8 2020

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

Thunderstorms will move southeast across the region later this
evening into the early morning hours. Damaging winds, large hail,
heavy rainfall and an isolated tornado will be possible with the
storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Frost will be possible Friday night into Saturday morning as
temperatures drop into the lower 30s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed, while following all local, state
and CDC guidelines.

OHZ026-034-035-043>046-055-056-065-091200-
Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-Franklin OH-
Licking-Fairfield-
414 PM EDT Wed Apr 8 2020

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Tonight.

Thunderstorms will be possible later this evening into the early
morning hours. Damaging winds and large hail are the main threat,
but a tornado can not be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Frost will be possible Friday night into Saturday morning as
temperatures drop into the lower 30s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed, while following all local, state
and CDC guidelines.

In the hours before

Local storm report, Apr 8, 10:34 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1034 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 PM     TSTM WND GST     KHAO HAMILTON APT       39.36N 84.52W
04/08/2020  M54 MPH          BUTLER             OH   ASOS

&&

JEG
Local storm report, Apr 8, 10:35 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1035 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     TSTM WND GST     KCVG CINC N KY APT      39.05N 84.66W
04/08/2020  M59 MPH          BOONE              KY   ASOS

&&

CAMPBELL
Local storm report, Apr 8, 10:38 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1038 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     HAIL             MOUNT ORAB              39.03N 83.92W
04/08/2020  M1.75 INCH       BROWN              OH   PUBLIC

            PHOTO POSTED ON SOCIAL MEDIA

&&

JEG
Local storm report, Apr 8, 10:42 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1042 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 PM     FUNNEL CLOUD     COVINGTON               39.08N 84.51W
04/08/2020                   KENTON             KY   AMATEUR RADIO

&&

JEG
Local storm report, Apr 8, 10:44 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1044 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     HAIL             FLORENCE                38.99N 84.64W
04/08/2020  M0.75 INCH       BOONE              KY   AMATEUR RADIO

&&

JEG
Local storm report, Apr 8, 10:45 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1045 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 PM     TSTM WND GST     KLUK LUNKEN AIRPORT     39.10N 84.42W
04/08/2020  M53 MPH          HAMILTON           OH   ASOS

&&

JEG

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 9:20 PM EDTSpecial Weather StatementILNAuglaize, Darke, Mercer, Shelby40 min
Apr 8, 9:42 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble51 min
Apr 8, 9:46 PM EDTSevere Thunderstorm WarningILNHamilton59 min
Apr 8, 9:56 PM EDTSpecial Weather StatementILNLogan, Miami, Shelby49 min
Apr 8, 10:02 PM EDTSevere Thunderstorm WarningILNButler, Warren58 min
Apr 8, 10:02 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland43 min
Apr 8, 10:09 PM EDTSpecial Weather StatementILNAdams, Brown, Highland51 min
Apr 8, 10:15 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton45 min
Apr 8, 10:17 PM EDTSevere Thunderstorm WarningILNButler, Greene, Montgomery, Warren31 min
Apr 8, 10:26 PM EDTTornado WarningILNClermont, Hamilton34 min
Apr 8, 10:30 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Warren60 min
Apr 8, 10:34 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike41 min
Apr 8, 10:42 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Highland48 min
Apr 8, 10:45 PM EDTTornado WarningILNBrown, Clermont30 min
Apr 8, 10:48 PM EDTTornado WarningILNClermont22 min
Apr 8, 10:53 PM EDTSpecial Weather StatementILNScioto37 min
Apr 8, 10:57 PM EDTTornado WarningILNBrown, Clermont, Clinton, Highland33 min
Apr 8, 11:03 PM EDTTornado WarningILNAdams, Brown, Clermont31 min
Apr 8, 11:06 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland54 min
Apr 8, 11:13 PM EDTSevere Thunderstorm WarningILNPike, Ross62 min
Apr 8, 11:21 PM EDTTornado WarningILNHighland24 min
Apr 8, 11:23 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto60 min
Apr 8, 11:44 PM EDTTornado WarningILNAdams, Scioto20 min
Apr 9, 12:11 AM EDTSpecial Weather StatementILNRoss34 min
Apr 9, 3:49 PM EDTFreeze WatchILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more12 hr
Apr 9, 3:49 PM EDTFreeze WarningILNAuglaize, Butler, Champaign, Clark, Clermont, Clinton and 11 more17 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.